# SDR CA020104003

- Difficulty date: November 28, 2001
- Submitted: February 5, 2002
- Operation: General aviation
- Make and model: Gulstm 690A
- Aircraft time: 7,226 hours
- Engine: Garrtt TPE3315251K
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Chip Detector
- Part number: 31039721
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) UPON REINSTALLATION OF THE CHIP DETECTOR DRAIN VALVE BODY IN ENGINE NR 1 BEFORE TORQUE VALVE WAS OBTAINED (75 IN LB) , THE NUT PORTION WHICH INCLUDES A RECEPTICLE FOR THE CHIP DETECTOR SEVERED OFF.  INSPECTION OF THE PART SHOWED PRESENCE OF PREVIOUS CRACKING AROUND THE RADIUS. THE VALVE BODY WAS REMOVED FROM NR  2 ENGINE AND FOUND IT WAS ALSO CRACKED AROUND THE RADIUS OF THE NUT. THE REMAINING AIRCRAFT IN THE FLEET WILL BE INSPECTED FOR ANY DAMAGE IN THIS AREA.
